MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR ENSPIRE SYSTEM; REUSABLE BIOPSY
Catalog Number E4115
Medical Device Problem Codes Application Program Problem (2880); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the serial number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a biopsy procedure, after the first sample was taken and going for the second sample, the system had allegedly displayed an error message.It was further reported that after the first initial sample was executed, a core was provided.Furthermore, there were no instructions given on the screen to clear the error, so they had to turn off the system mid-biopsy.Moreover, the tech and nurse checked the cannisters and all areas for kinks/loose connections and could not find anything.In addition, the probe was reconnected to the driver and then the biopsy was completed with no issues afterwards.Apparently, the serial number ¿0¿ of enspire system was rubbed off so this letter/number could be a ¿d¿.Evidently, additional review of the label revealed that the serial number as well as the safety information was allegedly blurred and not legible.There was no patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record and manufacturing review was not required as the device was not returned.Investigation summary: the physical device was not returned for evaluation.One photo of encor enspire was provided by the customer and reviewed.In the photo enspire system label was shown which is blur and the information in the label was not clear.No other visual anomalies were noted of the internal component.Based on the review, the investigation is determined to be confirmed for the reported illegible label issue and the investigation is determined to be inconclusive for the reported system error code.A definitive root cause for the system error code/ illegible label issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6 (method) h11: h6 (result) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a biopsy procedure, after the first sample was taken and going for the second sample, the system had allegedly displayed an error message.It was further reported that after the first initial sample was executed, a core was provided.Furthermore, there were no instructions given on the screen to clear the error, so they had to turn off the system mid-biopsy.Moreover, the tech and nurse checked the cannisters and all areas for kinks/loose connections and could not find anything.In addition, the probe was reconnected to the driver and then the biopsy was completed with no issues afterwards.Apparently, the serial number (b)(4) of enspire system was rubbed off so this letter/number could be a ¿d¿.Evidently, additional review of the label revealed that the serial number as well as the safety information was allegedly blurred and not legible.There was no patient injury.

Brand Name
ENCOR ENSPIRE SYSTEM
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21053634
Report Number2020394-2024-01937
Device Sequence Number8153452
Product Code KNW
UDI-Device Identifier00801741086113
UDI-Public(01)00801741086113(17)130115(10)DYXAF012R
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K111100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberE4115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale